Radially Symmetric Solutions for a Class of Critical Exponent Elliptic Problems in RN
MetadataShow full metadata
We give a method for obtaining radially symmetric solutions for the critical exponent problem ( −∆u + a(x)u = λuq + u2∗−1 in RN where, outside a ball centered at the origin, the non-negative function a is bounded from below by a positive constant ao > 0. We remark that, differently from the literature, we do not require any conditions on a at infinity.
CitationAlves, C. O., de Morais Filho, D. C., & Souto, M. A. S. (1996). Radially symmetric solutions for a class of critical exponent elliptic problems in RN. Electronic Journal of Differential Equations, 1996(07), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.